MathSciNet Relay Station
MathSciNet bibliographic data
MR1954971 (2003m:11101) 11H55 (11E41)
King, Oliver D. A mass formula for unimodular lattices with no roots. Math. Comp. 72 (2003), no. 242, 839–863 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement